MAUDE Adverse Event Report: SMITH & NEPHEW, INC PROCISE MINI LARYNGEAL COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

SMITH & NEPHEW, INC PROCISE MINI LARYNGEAL COBLATOR II; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EICA7071-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was making the machine flicker, lights flashing, making a loud noise.No patient injury reported.Delay greater than 30 minutes.
 
Additional Manufacturer Narrative
There was no relationship between the complaint and the returned device.Visual inspection under magnification shows minimal electrode wear.There is discoloration present on the exposed shaft and scuff marks present on the spacer.The saline line has been cut prior to being received for evaluation.There were no manufacturing abnormalities visually observed with the returned wand.The wand was connected to a compatible controller and activated in saline solution using default and max settings and performed as intended.The suction line was tested and performed as intended.Due to the saline line being severed, a syringe was used to push saline through-out the wand and there were no obstructions with the saline line.At no time during activation did the controller exhibit an image distortion.The complaint could not be verified as the returned device performed as intended.The root cause could not be determined with confidence as it is possible that other electrical equipment caused interference if the equipment was positioned near the system.There were no indications that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
PROCISE MINI LARYNGEAL COBLATOR II
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC
7000 w. william cannon
austin TX 78735
MDR Report Key7485432
Report Number3006524618-2018-00221
Device Sequence Number160409
Product Code GEI
UDI-Device Identifier00817470004311
UDI-Public(01)00817470004311(17)201103(10)2007862
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K070374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 06/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEICA7071-01
Device Catalogue NumberEDEICA7071-01
Device Lot Number2007862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1